# SDR USAA2009081092056

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 36,488 hours, 13,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 340 - LAS - EEL - FLOOR PROXIMITY LIGHT AT 24L INOPERATIVE.  MAINTENANCE RECONNECTED PLUG.  OPERATIONAL CHECK GOOD.
